Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

How to stop to take sleeping pill ?

After a severe road accident and long hospitalisation, I suffered from sleeplessness and my doctor advised LONAZEP-0.5mg once daily. I have been taking it for last 3 months and having sound sleep. Now I want to stop that tablet, but in vain. I have tried skipping the tablet 3/4 times in between but that night I suffer sleeplessness, though I feel tired and feel enough sleep in my body. So I am forced to take a pill in the middle of the night after 1/2 hours of failed attempt to get sleep. I started doing Yoga and pranayam of late but am unable to stop the pill. Please suggest how to stop this habit, whether it has become a kind of addiction now. please help.
Asked On : Thu, 26 May 2011
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Satya, Welcome to HealthcareMagic Forum.
You are suffering from Prescription Drug Abuse. You should be seeing your Doctor immediately. You will require counseling for this, don't try to stop it by yourself else it may be detrimental to your Physical and Mental Health. It is not a heavier dose though and it has to be tapered gradually and stopped finally. Speak to your Doctor.

Wish you Good Health, Take Care.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor